# SDR CALA2013082690733

- Difficulty date: August 23, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 54,575 hours, 21,880 cycles
- Engine: Iae V2522A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Row 28c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 28C LOOSE.  SECURED SEAT ASSEMBLY.
